Advanced

Monotone regression and density function estimation at a point of discontinuity

Anevski, Dragi LU and Hössjer, Ola LU (2002) In Journal of Nonparametric Statistics 14(3). p.279-294
Abstract
Pointwise limit distribution results are given for the isotonic regression estimator at a point of discontinuity. The cases treated are independent data, phi- and alpha-mixing data and subordinated Gaussian long range dependent data. Pointwise limit results for the nonparametric maximum likelihood estimator of a monotone density are given at a point of discontinuity, for independent data. The limit distributions are non-standard and differ from the ones obtained for differentiable regression and density functions.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
limit distributions, regression function, estimation, discontinuity, monotone, dependence, density estimation
in
Journal of Nonparametric Statistics
volume
14
issue
3
pages
279 - 294
publisher
Taylor & Francis
external identifiers
  • wos:000176421200004
  • scopus:0036626427
ISSN
1048-5252
DOI
10.1080/10485250212380
language
English
LU publication?
yes
id
af60b390-969c-4e1c-a022-39bf06c7df30 (old id 334801)
date added to LUP
2007-08-07 11:50:01
date last changed
2017-01-01 07:01:18
@article{af60b390-969c-4e1c-a022-39bf06c7df30,
  abstract     = {Pointwise limit distribution results are given for the isotonic regression estimator at a point of discontinuity. The cases treated are independent data, phi- and alpha-mixing data and subordinated Gaussian long range dependent data. Pointwise limit results for the nonparametric maximum likelihood estimator of a monotone density are given at a point of discontinuity, for independent data. The limit distributions are non-standard and differ from the ones obtained for differentiable regression and density functions.},
  author       = {Anevski, Dragi and Hössjer, Ola},
  issn         = {1048-5252},
  keyword      = {limit distributions,regression function,estimation,discontinuity,monotone,dependence,density estimation},
  language     = {eng},
  number       = {3},
  pages        = {279--294},
  publisher    = {Taylor & Francis},
  series       = {Journal of Nonparametric Statistics},
  title        = {Monotone regression and density function estimation at a point of discontinuity},
  url          = {http://dx.doi.org/10.1080/10485250212380},
  volume       = {14},
  year         = {2002},
}